# SDR CA980811008

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172K
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YR1
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 57A2202
- Condition: Broken
- Location: Prop Blade
- Part time: 1,187 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  PROPELLER BLADE BEARING WAS FOUND BROKEN.
